# SDR CALA0200199

- Difficulty date: April 12, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N16894
- Make and model: Doug DC-9-82
- Aircraft serial: 49393
- Aircraft time: 49,164 hours, 24,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Sta 200-216
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND GALLEY FITTING CORRODED AT STA 200-216, RBL 22, UPON REMOVAL OF SUBFLOOR WEB. THE FITTING WAS REMOVED AND A NEW FITTING WAS INSTALLED IAW SRM 51-30-2, 51-10-3, AND 51-30-5.
